MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-000664
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not returned for investigation.Cloud data from the day of (b)(6) 2026 was downloaded and reviewed.Review of the data found that a single bolus of 2.15 u was programmed and delivered on this day.The data showed that this 2.15 u bolus was based on a manual blood glucose entry of 257 mg/dl and an insulin on board of 0 u at the time of the calculation.No carbs were entered and no manual adjustments were made to the total volume.The 2.15 u bolus was correctly calculated based on the user's target of 110 mg/dl and correction factor of 68.Without log files, it cannot be determined if the controller was interacted with the program and start the 2.15 u bolus.The exact cause of the reported uncommanded bolus was observed in the available cloud data.No lot review was completed because the suspect product is the iphone application.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.1.0.Operating system: 18.7.Hardware: iphone15.5.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that an uncommanded bolus was delivered on (b)(6) 2026.The patient stated that they never administered a bolus, however, her application was showing bolus readings recorded for that day.No further information was reported.Multiple attempts were made to reach the reporter for further information, however, were unsuccessful.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25249886
Report Number3014585508-2026-29823
Device Sequence Number18767015
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public(01)10385083000336
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale